# SDR AU960726

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Spring
- Condition: Wrong Part
- Location: R Engine Int Oil
- Component: Cont
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PRESSURE RELIEF VALVE SPRING WAS AN INCORRECT PART -  FOUND DURING POST INSTALLATION GROUND RUN - ENGINE WAS A FACTORY REMANUFACTURED ENGINE - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
